Moody Posted September 20, 2010 Share Posted September 20, 2010 I know a lot of folks here have problems with heartburn, so I wonder if anyone has ever had increased anxiety/agitation from taking H2 blockers like Zantac, Tagamet, Pepcid, etc. These are all available OTC. I have had bad anxiety/agitation since a med change way back in march. Even though my meds have been changed and adjusted a few times since then, and I am now back on the meds that worked well before the crappy med change, the bad agitation continues. I have been taking Zantac 150 once or twice a day since april or may, and I noticed that anxiety and agitation is listed as one of the possible (although rare) side effects. Has anyone noticed increased anxiety from these meds? I can try quitting and see if I notice a difference, but my heartburn might get bad. I have tried PPIs like Prilosec in the past, but for some reason they didnt work as well as the zantac. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.